Sign in
Simplified Calculation of Boundary S Matrices
Journal article   Open access

Simplified Calculation of Boundary S Matrices

Anastasia Doikou, Luca Mezincescu and Rafael I Nepomechie
Journal of physics. A, Mathematical and general, Vol.30(15), pp.L507-L512
1997-05-23

Abstract

url
https://doi.org/10.1088/0305-4470/30/15/005View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
5 Physics
5.30 Superconductor Science
5.30.481 Spin Gap
Web Of Science research areas
Physics, Mathematical
Physics, Multidisciplinary
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details